# SDR CAL950261

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 984
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN INTERCOSTAL UPPER FLANGE AT BS 984, LBL 37.  THE INTERCOSTAL WAS REMOVED AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2 AND SRM 51-30-0.  (X)
